# SDR DHL200070937D

- Difficulty date: July 6, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W FUSELAGE FITTING 950 HAS CORROSION BELOW PRESS FLOOR AND BULKHEAD 950.  REMOVED PULLY BRACKET AND ANGLE FOR ACCESS OF CORROSION PER SRM 51-30-2.  REMOVED FASTENERS AT STA 950 SUB FLOOR WEB TO REMOVE CORROSION ON 950 WHALE BONE FITTING PER SRM 51-30-2.  REMOVED CORROSION PER SRM 51-10-6, FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1.  FLAP PEEN THE BLEND OUT AREA PER M/M 20-10-03.  ALODINED AND PRIMED AREA PER SRM 51-10-2.  FABRICATED REPAIR ANGLES (2) PER DWNG DHL-MIA -00-00023-H.  APPLIED PRIMER PER SRM 51-10-2.  INSTALLED FITTINGS PER DWNG DHL-MIA 00-00023H.  RE-INSTALLED PULLY BRACKET PER SRM 51-30-2.
